Some inequalities for Heinz operator mean

[thumbnail of Some-inequalities-for-Heinz-operator-mean.pdf]

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some inequalities for Heinz operator mean. Mathematica Moravica, 24 (1). pp. 71-82. ISSN 1450-5932

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.5937/MatMor2001071S
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Young's Inequality; Convex functions; Arithmetic mean; Geometric mean inequality; Heinz means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login